MAUDE Adverse Event Report: CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER

CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER
Model Number H749NTR180
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 23rd may 2019, when the complaint analysis was completed, no additional information was received.If additional information is received at a later date, this will be reviewed, and the report will be updated accordingly.Product was not returned for review at the time of this report being completed.The device is not available for investigation and examination.It was therefore not possible to carry out any dimensional, functional, visual or microscopic examination on the device.Therefore, the reported issue cannot be determined.Based on a review of the risk documentation and information available, no updates are required to the risk documentation for the lotus device.There is no indication of a potential processing or design failure associated with this complaint.There were no capa, (corrective and preventative action), mrr (material review report) or deviation generated for this lot, # 500082 during the manufacturing process that may have contributed to the reported issue.As of 23rd may 2019, when the review was completed, there was one other complaint (lot-pc18-025) associated with lot number #500082, for the as reported failures for the as reported failures lotus - patient - vessel dissection.From the information available, there is no evidence present to indicate that the device was not used per the directions for use/product label.Based on the complaint review and the event description, the complaint assigned primary as reported classification lotus - patient - vessel dissection and secondary as reported classification lotus - introducer sheath - device - difficulty advancing into artery.The device was not returned for the investigation.Therefore, it was impossible to conduct visual and microscopic examination, dimensional and functional check or external evaluation.The complaint analysed classification has been assigned as (lotus - product not returned - complaint unable to confirm).There is no evidence of a potential processing or design failure associated with this complaint, no updates are required to the risk documentation for the lotus device.The complaint is reportable and has been escalated to the quality management team at this time.Reported adverse event 'vessel dissection' is known and documented in the labelling as potential adverse event (known inherent risk of device).Therefore, based on the complaint review and the event description for this complaint, the root cause classification assigned to this complaint is 'adverse event related to procedure'.There is no evidence of a potential processing, design or use failure associated with this complaint.Based on the above conclusion, no further escalation or corrective action is required at this time.Creganna medical will continue to monitor for these complaint types.
 
Event or Problem Description
Complaint description received at creganna medical is as follows: initial complaint description received at creganna medical is as follows: "event description: per cnf, it was reported that:.Implanter and proctor noted that lis s introducer with dilator had difficultly entering right femoral puncture site.As the skin was not nicked at the puncture, the resistance could be due to that.Proctor advised slow introduction of the sheath more co-axial to the artery.The 1st implanter continued with the procedure when the sheath managed to fully enter the artery successfully.The accurate neo tavi valve was deployed successfully with no issues and removal of the delivery system was performed.However, during removal of the introducer, patient blood pressure suddenly dropped.Tee was used to check if anything was wrong with valve and if there was pericardial effusion.No issue with the valve or pericardial effusion seen.Upon fluoro on the peripheral, dissection discovered 4cm above the puncture site.Ballooning done to cover the dissection for a while until the covered stent graft arrived.Covered stent graft begraft implanted successfully.Root cause of dissection unclear because fluoro at the groin was not performed during the introduction of the sheath.Patient remains stable after the stent graft deployment and the physicians confirmed that patient was doing well the next day after this event.Event date: (b)(6) 2019".

Brand Name
LOTUS INTRODUCER SET
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL
parkmore west
galway, H91 V N2T
EI  H91 VN2T
MDR Report Key8653481
Report Number3004193842-2019-00005
Device Sequence Number2566849
Product Code DYB
UDI-Device Identifier05391526210109
UDI-Public(01)05391526210109(17)200602(10)500082
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K140338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2020
Device Model NumberH749NTR180
Device Catalogue NumberLIS-S
Device Lot Number500082
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2019
Initial Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;